MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Low Blood Pressure/ Hypotension (1914); Blurred Vision (2137); Movement Disorder (4412)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).A pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon, and it was noted that the balloon was embolized during inflation.During the preparation, valve check revealed misloading of the device.A new 35mm, navitor valve and ds were prepared.During the procedure, on the initial attempt, the valve was not stable, so a recapture was performed; on the second attempt, the valve was positioned at a higher depth, so it was recaptured again.On the third attempt, the valve was able to be implanted at a depth of 6mm on the non-coronary cusp (ncc) and 2mm on the left-coronary cusp (lcc).The patient became hypotensive and was supported by medications to maintain adequate hemodynamics.Post-implant, the patient had blurred vision and gait disturbance, and it was confirmed that the patient had a stroke.No interventions were performed since the patient was outside the window for thrombolytics.The patient had an extended hospitalization.The physician believes that the deployment difficulties were likely attributable to the cause of the stroke.The patient had recovered and discharged.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).A pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon, and it was noted that the balloon was embolized during inflation.During the preparation, valve check revealed misloading of the device.A new 35mm, navitor valve and ds were prepared.During the procedure, on the initial attempt, the valve was not stable, so a recapture was performed; on the second attempt, the valve was positioned at a higher depth, so it was recaptured again.On the third attempt, the valve was able to be implanted at a depth of 6mm on the non-coronary cusp (ncc) and 2mm on the left-coronary cusp (lcc).The patient became hypotensive and was supported by medications to maintain adequate hemodynamics.Post-implant less than 24 hours, the patient had blurred vision and gait disturbance, and it was confirmed that the patient had a stroke.No interventions were performed since the patient was outside the window for thrombolytics.The patient had an extended hospitalization.The physician believes that the deployment difficulties were likely attributable to the cause of the stroke.The patient had recovered and discharged.
 
Additional Manufacturer Narrative
An event of stroke post implant procedure, and patient effects of hypotension, movement disorder, and blurred vision were reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported stroke could not be conclusively determined.It is possible due to procedural complications (multiple attempts were made to implant the valve).However, this cannot be confirmed.The reported patient effects appeared to be cascading effects from the reported stroke but cannot be confirmed.The reported unexpected medication and hospitalization were case-specific circumstances as patient was administered to hospital and medication was provided.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24338760
Report Number2135147-2026-00922
Device Sequence Number18585181
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280210
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10748846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FNAV-DS-LG.
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown